MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 DXTEND HUMERAL SPACER +9MM; DELTA XTEND IMPLANTS : SHOULDER HUMERAL SPACER

DEPUY IRELAND - 9616671 DXTEND HUMERAL SPACER +9MM; DELTA XTEND IMPLANTS : SHOULDER HUMERAL SPACER
Model Number 130730009
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient's shoulder had dislocated.The surgeon was able to get it back in, in the er, but felt that it was still a little loose or had soft tissue in the way.He decided to take the patient to surgery to find out the cause of her problems.In surgery, he trialed several sizes and decided to go up on cup size to add more tension to the shoulder.He said that he felt that the patient must have fallen and cracked the proximal humerus.He felt the stem was slightly subsided upon seeing it.It was unknown if there was any surgical delay.Doi: (b)(6) 2023; dor: (b)(6) 2023; affected side: right shoulder.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
DXTEND HUMERAL SPACER +9MM
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL SPACER
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16894220
Report Number1818910-2023-09865
Device Sequence Number6140165
Product Code HSD
UDI-Device Identifier10603295027348
UDI-Public10603295027348
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number130730009
Device Catalogue Number130730009
Device Lot Number5400510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2023
Supplement Date Received by Manufacturer05/19/2023
Initial Report FDA Received Date05/09/2023
Supplement Report FDA Received Date05/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND HUMERAL SPACER +9MM.; DXTEND STAND PE CUP D38 +3MM.; UNKNOWN SHOULDER GLENOSPHERE.; UNKNOWN SHOULDER HUMERAL STEMS.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale